# SDR JJBA20190128037

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 34,368 hours, 22,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP NEAR GALLEY WORN OUT. REMOVED AND REPLACED STRIP LIGHT. NO DEFECTS NOTED AT THIS TIME.
